Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mjw21

Accutane and the immune system

Has anyone noticed that since tane they are more susceptible to illness/infection?

Half way through my course I got Pharangytis....cant spell it....anyway its a throat infection and i was out of college for 2 weeks...

Now - one month later- I have extremely bad hayfever-never had it this bad- and i think it is mixed in with a cold, i hope iv not replapsed with this throat infection....i feel like shit :(

So has anyone else noticed a change?

Share this post


Link to post
Share on other sites
Guest been13years

Yes. Agreed. I've had two sinus infections with fever and chest phlegm since being on tane, and that's within six months. I usually get sick once a year.

Share this post


Link to post
Share on other sites

omg you guys are scaring me!! well i'm not even a month in so i haven't had any problems so far. but i do know that being on it is making me eat a lot healthier so maybe that may help as i go through my course.

Share this post


Link to post
Share on other sites

I posted about cold sores and think that it is probably my immune system too. I am a bit gutted as I am only on 40mg. This week I also caught a cold grrrr especially as being on tane has meant that I am eating so healthily :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×